Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Should I stop taking fefol medication when I am trying to conceive ?

Hi, I am planning to concieve in the December, I am taking Fefol tablet 300mcg fro folic and Iron in my body, I am taking each tablet a day in the morning I have noticed dark coloured stool this morning, do I need to stop taking fefol tablets.
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Thanks for your query.     
Folic acid is given in the preconception periods to avoid neurological defect in the baby . So it is good for you & your would be baby. Iron taken is not fully absorbed,a part of it is excreted in the stool ,which becomes dark colored. So there is nothing wrong in it .continue with the treatment.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor